| Model Number |
0276 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this lead was capped due to it was determined via routine follow up to the device clinic that the device of this patient was recording nonsustained tachy episodes associated with nonphysiologic noise on the rv pace sense channel.A fluoroscopy of the existing lead was performed.No inappropriate therapy was delivered.A new lead was successfully implanted.No additional adverse patient effects were reported.